Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 53, NWS Buffalo, NY

June 21, 2007Jefferson County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 21, 2007, 2:48 PM EDT for Jefferson County, New York. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2007, 2:48 PM EDT (18:48 UTC)
Expired
Jun 21, 2007, 4:00 PM EDT
In force
72 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Jefferson County, NY

The radar

The Ft Drum radar (KTYX), 62 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 2:47 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.8 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 211850
SVRBUF
NYC045-212000-
/O.NEW.KBUF.SV.W.0053.070621T1848Z-070621T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
248 PM EDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN CENTRAL NEW YORK

* UNTIL 400 PM EDT

* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
  WERE LOCATED ALONG A LINE EXTENDING FROM 50 MILES NORTH OF FORT 
  DRUM TO 40 MILES EAST OF TRENTON...AND MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CLAYTON BY 315 PM EDT...
  WATERTOWN...CALCIUM AND ADAMS CENTER BY 325 PM EDT...
  FORT DRUM AND ADAMS BY 330 PM EDT...

LAT...LON 4477 7621 4415 7695 4374 7588 4389 7586
      4403 7565 4420 7549 4446 7602

$$

RSH
2 follow-up statements
000 
WWUS51 KBUF 211915
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
314 PM EDT THU JUN 21 2007

NYC045-212000-
/O.CON.KBUF.SV.W.0053.000000T0000Z-070621T2000Z/
JEFFERSON NY-
314 PM EDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR JEFFERSON COUNTY...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 30 MILES NORTHEAST OF 
ALEXANDRIA BAY TO 5 MILES SOUTHWEST OF CAPE VINCENT...MOVING 
SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CLAYTON BY 320 PM EDT...
  DEPAUVILLE BY 325 PM EDT...
  LA FARGEVILLE BY 330 PM EDT...
  PERCH RIVER BY 335 PM EDT...
  SACKETS HARBOR BY 340 PM EDT...
  BROWNVILLE BY 345 PM EDT...
  WATERTOWN BY 350 PM EDT...
  DEFERIET BY 355 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4477 7621 4415 7695 4374 7588 4389 7586
      4403 7565 4420 7549 4446 7602

$$

RSH
000 
WWUS51 KBUF 211935
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT THU JUN 21 2007

NYC045-212000-
/O.CON.KBUF.SV.W.0053.000000T0000Z-070621T2000Z/
JEFFERSON NY-
335 PM EDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR JEFFERSON COUNTY...

AT 336 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
ALEXANDRIA BAY TO DEPAUVILLE TO SACKETS HARBOR...MOVING SOUTHEAST AT 
40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PERCH RIVER BY 340 PM EDT...
  BROWNVILLE BY 345 PM EDT...
  WATERTOWN BY 350 PM EDT...
  PHILADELPHIA BY 355 PM EDT...
  FORT DRUM BY 400 PM EDT...

LAT...LON 4477 7621 4415 7695 4374 7588 4389 7586
      4403 7565 4420 7549 4446 7602

$$

RSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:46 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 21, 1:46 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
146 PM EDT THU JUN 21 2007

.SYNOPSIS...
A WEAK COLD FRONT WILL PASS THROUGH THE REGION THIS AFTERNOON,
BRINGING THE POSSIBILITY FOR A PASSING SHOWER OR THUNDERSTORM.
HIGH PRESSURE FOLLOWING THE FRONT WILL BUILD ACROSS THE EASTERN
GREAT LAKES INTO THE WEEKEND, BRINGING MAINLY CLEAR SKIES. THE
PASSING COLD FRONT WILL ADVECT COOLER THAN AVERAGE TEMPERATURES
INTO THE AREA FOR FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORMING AHEAD OF THE
WEAK SURFACE TROUGH (PSEUDO WARM FRONT) THAT IS PUSHING THROUGH
WESTERN NEW YORK STATE THIS MORNING. A FEW MORE SHOWERS AND
THUNDERSTORMS ARE ALSO FORMING AHEAD OF THE COLD FRONT WHICH WILL
BE DROPPING SOUTH ACROSS THE AREA EARLY AFTERNOON. STILL LOOKS
LIKE THE BEST CHANCE FOR ORGANIZED CONVECTION WILL BE ACROSS THE
NORTH COUNTRY WHERE THE MODELS ARE SHOWING HIGHER CAPES AND MORE
FAVORABLE LIFT AHEAD OF THE SHORT WAVE THAT WILL BE CROSSING NEW
YORK STATE THIS AFTERNOON. THE 12Z KBUF SOUNDING SHOWS AN INVERTED
V SOUNDING WITH A LAYER OF RELATIVELY MOIST AIR OVERLYING DRIER
AIR BELOW 700 MB. EVAPORATIONAL COOLING THROUGH THE DRY LAYER
COULD LEAD TO SOME GUSTY WINDS WITH ANY THUNDERSTORMS. THERE IS
ALSO A POSSIBILITY OF SMALL HAIL EAST OF LAKE ONTARIO DUE TO THE
LIKELIHOOD OF HIGHER CAPES AND RELATIVELY LOW WET BULB ZERO
HEIGHTS.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
FOLLOWING THE FRONT TONIGHT HIGH PRESSURE WILL BUILD SOUTH ACROSS
THE EASTERN GREAT LAKES AND DOMINATE THROUGH SATURDAY. EXPECT A
GRADUAL INCREASE IN CLOUDS SATURDAY NIGHT AS A COLD FRONT PUSHES
THROUGH SOUTHERN ONTARIO.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THIS PERIOD WILL FEATURE WARMING TEMPERATURES AND GENERALLY DRY
WEATHER AS A BROAD RIDGE OVER THE NATIONS MID SECTION WILL GRADUALLY
BUILD TO THE EAST. THE RIDGE WILL MAKE ITS WAY ACROSS THE GREAT
LAKES REGION ON TUESDAY...THEN IS EXPECTED TO FLATTEN AS A STRONG
SHORTWAVE OVER MANITOBA WILL SHEAR OUT TO THE NORTHEAST.

IN FACT...IT WILL BE THE REMNANTS OF THE ASSOCIATED SURFACE PACIFIC
COLD FRONT THAT IS FORECAST TO CROSS OUR REGION ON WEDNESDAY. THIS
COULD TOUCH OFF A SHOWER OR THUNDERSTORM...SO LOW CHANCE POPS WILL
BE INSERTED.

A CLOSER DAY TO DAY EXAMINATION OF THIS PERIOD SHOWS THAT HIGH
PRESSURE TO OUR SOUTHEAST ON SUNDAY MORNING WILL GIVE WAY TO A DRY
FRONTAL PASSAGE LATE IN THE DAY OR SUNDAY EVENING. THIS FRONT WILL
BECOME STATIONARY IN THE VICINITY OF WESTERN NEW YORK MONDAY AND
TUESDAY...BUT A DRY NORTHWEST FLOW IN PLACE WILL ONLY INCLUDE SLIGHT
CHANCE POPS FOR ANY CONVECTION.

FOR WEDNESDAY...THE STALLED FRONT WILL LIFT NORTH OF THE REGION WITH
THE BEFORE MENTIONED PACIFIC FRONT TO FOLLOW LATE IN THE DAY.

AS HEADLINED AT THE TOP OF THIS SECTION...IT WILL GET WARMER DURING
THIS FORECAST PERIOD. H8 TEMPS THAT WILL START OUT IN THE MID TEENS
ON SUNDAY WILL WARM TO NEAR 20 (FAR WEST) BY TUESDAY AFTERNOON. THE
GFS ENSEMBLES REMAIN A COUPLE DEGREES BEHIND THE OPERATIONAL
MODEL...BUT GIVEN THE DEPARTURE FROM NORMAL...THIS IS NOT
SURPRISING. WILL THUS CONTINUE TO LEAN MORE TOWARDS THE OPERATIONAL
MODEL AND AIM HIGH ON MAX TEMPS FOR TUESDAY...OVERSHOOTING BOTH MEX
AND HPC GUIDANCE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
WHILE VFR CONDITIONS WILL PREVAIL DURING THE TAF PERIOD...THERE WILL
BE WIDELY SEPARATED THUNDERSTORMS DURING THE REMAINDER OF THIS
AFTERNOON THAT COULD CASUE LOCALIZED SHORT LIVED MVFR WEATHER.

THE GREATEST RISK FOR CONVECTION BETWEEN 18 AND 00Z WILL BE FOUND
FROM ROC EASTWARD...AND PARTICULARLY EAST OF LAKE ONTARIO. ANY
STORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE SFC WIND GUSTS
IN EXCESS OF 40 KNOTS ALONG WITH SMALL HAIL.

HIGH PRESSURE BUILDING SOUTH FROM WESTERN ONTARIO WILL THEN CLEAR
OUT ANY CONVECTION EARLY THIS EVENING...LEAVING BEHIND MAINLY CLEAR
SKIES FOR THE OVERNIGHT AND FRIDAY.

LOOKING FURTHER AHEAD...THE HIGH PRESSURE WILL BUILD ACROSS THE
REGION FRIDAY NIGHT AND SATURDAY. THIS WILL PRODUCE FINE VFR FLYING
WEATHER.

ANOTHER COLD FRONT WILL SLIP ACROSS THE REGION ON SUNDAY. WHILE
SCATTERED CONVECTION COULD ONCE AGAIN BE GENERATED...THE VAST
MAJORITY OF THE DAY WILL FEATURE VFR CONDITIONS. RIDGING WILL THEN
KEEP VFR WEATHER OVER THE REGION ON MONDAY.

&&

.MARINE...
HIGH PRESSURE EXTENDING FORM THE LOWER OHIO VALLEY TO THE EASTERN
GREAT LAKES WILL KEEP GENERALLY LIGHT WINDS AND MINIMAL WAVES
ACROSS BOTH LAKES ERIE AND ONTARIO EARLY THIS MORNING.

A COLD FRONT APPROACHING FROM THE UPPER GREAT LAKES WILL SHARPEN THE
PRESSURE GRADIENT TODAY...WITH WINDS AND WAVES PICKING
UP. A SMALL CRAFT ADVISORY WILL BE ISSUED FOR LAKE ERIE INTO THE
EARLY AFTERNOON.

HIGH PRESSURE WILL NOSE SOUTH FROM JAMES BAY TONIGHT AND FRIDAY...
AND WINDS MAY INCREASE ENOUGH FRIDAY AFTERNOON FOR SMALL CRAFT
ADVISORIES ON THE WEST HALF OF LAKE ONTARIO. AS THE HIGH BUILDS IN
OVERNIGHT FRIDAY NIGHT THE PRESSURE GRADIENT WILL RELAX WITH ANOTHER
ROUND OF GENERALLY LIGHT WINDS AND SMALL WAVES ANTICIPATED FOR BOTH
LAKES ERIE AND ONTARIO.

THE HIGH PRESSURE SYSTEM WILL THEN DRIFT SOUTH ACROSS THE GREAT
LAKES DURING THE DAY SATURDAY WITH IDEAL BOATING CONDITIONS
EXPECTED.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEVAN
NEAR TERM...TJP
SHORT TERM...LEVAN
LONG TERM...RSH
AVIATION...RSH
MARINE...APB
Hazardous weather outlook, Jun 21, 5:26 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
526 AM EDT THU JUN 21 2007

NYZ001>008-010>014-019>021-085-220930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
526 AM EDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-220930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
526 AM EDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 21, 1:50 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
150 PM EDT THU JUN 21 2007

NYZ007-008-211915-
JEFFERSON NY-LEWIS NY-
150 PM EDT THU JUN 21 2007

...STRONG THUNDERSTORMS APPROACHING FROM EASTERN ONTARIO...

* AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  AND STRONG GUSTY WINDS.  THESE STORMS WERE LOCATED ABOUT 60 MILES
  NORTH OF CLAYTON...AND WERE MOVING SOUTHEAST AT 50 MPH.

THESE STORMS COULD POSSIBLY MOVE ACROSS THE NORTHERN PORTIONS OF
JEFFERSON AND LEWIS COUNTIES AFTER 1:30 PM EDT. AND WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS

RSH
Local storm report, Jun 21, 2:33 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             PENFIELD                43.13N 77.48W
06/21/2007  M0.88 INCH       MONROE             NY   BROADCAST MEDIA

            NICKEL SIZE HAIL

0225 PM     HAIL             EAST ROCHESTER          43.11N 77.49W
06/21/2007  M0.75 INCH       MONROE             NY   TRAINED SPOTTER

            PENNY SIZE HAIL

&&

MPUKAJLO

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:38 AM EDTSpecial Marine WarningBUF52 min
Jun 21, 1:19 PM EDTSpecial Marine WarningBUF86 min
Jun 21, 2:01 PM EDTSevere Thunderstorm WarningBUFMonroe, Orleans59 min
Jun 21, 2:28 PM EDTSevere Thunderstorm WarningBUFWayne62 min
Jun 21, 2:38 PM EDTSevere Thunderstorm WarningBUFOntario67 min
Jun 21, 2:43 PM EDTSpecial Marine WarningBUF92 min
Jun 21, 3:03 PM EDTSevere Thunderstorm WarningBUFMonroe42 min
Jun 21, 3:48 PM EDTSevere Thunderstorm WarningBUFOntario36 min
Jun 21, 4:02 PM EDTSevere Thunderstorm WarningBUFJefferson43 min
Jun 21, 4:21 PM EDTSpecial Marine WarningBUF39 min
Jun 21, 6:41 PM EDTSpecial Marine WarningBUF34 min
Jun 21, 7:14 PM EDTSpecial Marine WarningBUF46 min
Jun 21, 7:54 PM EDTSpecial Marine WarningBUF36 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.